MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT

ABBOTT MEDICAL OPTICS IDESIGN AWS SYSTEM; REFRACTIVE MEASUREMENT
Model Number 0110-2261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product(s): - field service specialist visited the account and cleaned optics of balanced salt solution, which was causing an artifact.Adjusted flat to plano and adjusted the sphere.Tested system.No problems found all pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that patient had lasik with idesign procedure and presented with overcorrection in right eye post treatment.Patient experienced loss of best corrected visual acuity (bcva) equal to or above 2 lines.No intervention was required.Right eye: pre-op: -6.86 -0.35 x 41 bcva 20/20, post-op: +1.75 -0.25 x 95 bcva 20/30.

Brand Name
IDESIGN AWS SYSTEM
Common Device Name
REFRACTIVE MEASUREMENT
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6495673
Report Number3006695864-2017-00230
Device Sequence Number10984056
Product Code HKO
UDI-Device Identifier05050474591912
UDI-Public(01)05050474591912
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K000327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number0110-2261
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2017
Initial Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCIMER SN: (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age51 YR